MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00006, 3002806535-2022-00007.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device discarded.
 
Event or Problem Description
It was reported that there was a revision due to pain.
 
Event or Problem Description
It was reported, that: there was a revision due to an unknown reason.Oxford uni converted to total knee arthroplasty.Patient outcome: revision.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: the products were not returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.A review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.These devices are used for treatment.A review of complaint history identified additional 6 similar complaints about the reported item 159547 and no additional complaints about the reported item and lot combination, 20 similar complaints about the reported item 161469 and no additional complaints about the reported item and lot combination and 5 similar complaints about the reported item 154724 and no additional complaints about the reported item and lot combination.X-ray images are of poor quality ¿ images are not being sent to mmi at this time due to poor image quality.An mmi assessment would not enhance the investigation.The likely condition of the devices when they left zimmer biomet is conforming to the specification.The reported event has not been confirmed as the product has not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.It has been confirmed that the implants are not within the scope or subject of any field actions or recalls which could be attributed to the reported event.Corrective or preventative action is not required.The root cause of the reported event cannot be determined with the information provided.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00006-1, 3002806535-2022-00007-1.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT MD SIZE 3 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13248191
Report Number3002806535-2022-00005
Device Sequence Number19963533
Product Code NRA
UDI-Device Identifier05019279785933
UDI-Public05019279785933
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2019
Device Model NumberN/A
Device Catalogue Number159547
Device Lot Number517000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale
Patient Weight107 KG